# SDR DALA2019022531188

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 48,754 hours, 32,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BUY BACK OF BLEND REPAIR FOUND LOW SPOT ON AFT CARGO COMPTARTMENT DOOR SILL AFT OF DOOR DOWN STOP FITTING. MKD. NRC 001-0307:5231-2002/006 00178: REPLACED DOOR JAMB REF B717 SRM 53-20-15-2R PROCED 7. (LP #0955479)
